# SDR UF6A981016

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D
- Condition: Failed
- Location: Cargo Bay
- Component: Midlandross
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - REQUESTED INSPECTION OF BURNING SMELL IN FLIGHT DEC, CABIN AND GALLEY.  MAINTENANCE INSPECTED AND FOUND FORWARD BAGGAGE COMPARTMENT BOMB BAY LIGHT ASSEMBLY BAD.  REMOVED AND REPLACED LIGHT ASSY.  SYSTEM OPS CHECKED GOOD.  (X)
